# SDR AALA201701219004

- Difficulty date: January 20, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 11,611 hours, 4,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. MISSING EMERGENCY EXIT LENS PLASTIC COVER AT 4R. MAINTENANCE REPLACED LENS COVER PER AMM 33-50-00.
